# SDR DALA2024050905085

- Difficulty date: March 20, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 14,389 hours, 6,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 4330
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3097, ON WALK AROUND FOUND DENT ON NOSE LOWER LEFT AREA. BETWEEN FR3 AND FR4 STA 4330. CORRECTIVE ACTION: CUTOUT DAMAGE SKIN REF A321 SRM 53-11-11-300-041 AND REMOVED FASTENERS. HEEC INSPECTED CUTOUT PER A321 NTM 51-10-08, NO CRACKS NOTED. CUTOUT DIMENSION IS 3.45" X 6.50". FABRICATED REPAIR DOUBLER PER A321 SRM 53-11-11-300-041. TREATED AND PRIMED DOUBLER. INSTALLED REPAIR DOUBLER PER A321 SRM 53-11-11-300-041. RESTORED PAINT. FABRICATED DOUBLER PER A321 SRM 53-11-11-300-041 AND PRI 617895-14. RESTORED PAINT. COMPLIED WITH 617895-14 REV 0 AND REV 1. (LP 5464247)
